(+66) 61 346 3891 info@cm6.run

RACE SCHEDULE

UPDATE : 10 AUGUST 2020

 

venue : Chiang Mai International Exhibition and Convention Center (ฺSME 1)

Google maps : https://goo.gl/maps/hrhZjjToZisybj867

Friday 7 August 2020

TimeEvent
11:00 – 13:00 CM4  Only : Registration / Bib Collection
13:30 – 16:00 CM3 Only : Registration / Bib Collection
11:00 – 19:00Special Line : For every applicant who has pre-registration to get the bib number  and souvenir shirt
16:15 – 18:00 CM5  Only : Registration / Bib Collection

Saturday 8 August 2020

TimeEvent
04:00 – 04:15CM4 Race Start
(Check in before race start 15 mins)
Block A
04:15 – 04:30Block B
04:30 – 04:45Block C
04:45 – 05:00 Block D
06:00 – 06:15CM3 Race Start
(Check in before race start 15 mins)
Block A
06:15 – 06:30Block B
06:30 – 06:45Block C
06:45 – 07:00Block D
07:00 – 07:15Block E
08:00 – 08:15CM5 Race Start
(Check in before race start 15 mins)
Block A
08:15 – 08:30Block B
08:30 – 08:45Block C
08:45 – 09:00 Block D
13:00 – 15:30  CM2 Only : Registration / Bib Collection
16:00 – 18:00  CM1  Only : Registration / Bib Collection
13:00 – 19:00Special Line : For every applicant who has pre-registration to get the bib number  and souvenir shirt

Sunday 9 August 2020

TimeEvent
00:00 – 01:15CM3  :  Cut-off at Fininish Line (According to the individual’s start time)
03:00 – 04:00 CM4   :  Cut-off at Fininish Line  (According to the individual’s start time)
04:00 – 04:15CM2 Race Start
(Check in before race start 15 mins)
Block A
04:15 – 04:30Block B
04:30 – 04:45Block C
04:45 – 05:00 Block D
07:00 – 07:15CM1 Race Start
(Check in before race start 15 mins)
Block A
07:15 – 07:30Block B
07:30 – 07:45Block C
07:45 – 08:00Block D
14:00 – 15:00 CM1  :  Cut-off at Fininish Line (According to the individual’s start time)
15:00 – 16:00  CM5:  Cut-off at Fininish Line (According to the individual’s start time)
17:00 – 18:00  CM2 :  Cut-off at Fininish Line  (According to the individual’s start time)

"the only way to discover the limits of the possible is to go beyond them into the impossible"

Arthur C. Clarke

DISCOVER THE LIMITS TOGETHER !

CONTACT

PHONE
(+66) 61 346 3891

MAIL
INFO@CM6.RUN